MathSciNet Relay Station
MathSciNet bibliographic data
MR2450864 68M12 (93C70 94C99)
Lin, Xiaojun; Shroff, Ness B.; Srikant, R. On the connection-level stability of congestion-controlled communication networks. IEEE Trans. Inform. Theory 54 (2008), no. 5, 2317–2338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement